# SDR ASAA0946217

- Difficulty date: July 3, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434365
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/E INBD AFT FLAP UPPER SKIN AT WBL 92.8 FWD OF T/E IS DENTED.  REMOVED DAMAGED SECTION FABRICATED TREATED PRIMED AND BONDED SKIN AND DOUBLER REPAIR.  IAW SRM.
